Investigation and Solution of Eigenvalue Problems Involving Nonlinear Differential Equations Using Continuous Multiplicative Differential Equations and Method of Green Function

Document Type : Original Article

Authors
1 ‎Department of Mathematics‎, ‎Azarbaijan Shahid Madani University‎, ‎Tabriz,Iran
2 ‎Department of Mathematics‎, ‎Baku State University‎, ‎Baku‎, ‎Azarbaijan‎
3 Mathematic departman Madani azarbaijan university tabriz Iran
Abstract
Investigating and solving eigenvalue problems, which is the main goal of Sturm-Liouville theory, generally emphasizes linear differential equations. This theory presents the solutions of eigenvalue problems in the form of infinite series of eigenfunctions of the spectral problem. Investigating and solving eigenvalue problems includes nonlinear differential equations from the unsolved problems of this theory. In this article, at first we try to generalize the basic concepts and basic definitions of continuous multiplicative calculus, including the definitions of continuous multiplicative derivative and continuous multiplicative integral. Then we present the important properties of these two operations along with their basic formulas. After that, recalling the eigenvalue problems, especially the Sturm-Liouville theory, generalize it to analysis and non-Newtonian calculus including continuous multiplicative differential equations. How to calculate eigenvalues and eigenfunctions is presented in general for eigenvalue problems including multiplicative differential equations.. Finally, in a few examples, we present the solutions of eigenvalue problems involving nonlinear differential equations by finding their eigenvalues and eigenfunctions. It should be noted that the above method for solving boundary value problems involving nonlinear differential equations including parameters is devoted only for authors.
Keywords
Subjects

[1] Mynte, T. and Debnath, L., 2008. partial Differential Equations and applications, Birkhauser, publisher, Boston, Basel, Berlin.
[2] Guaiz. M.A.Al., 2008. Sturm-Liouville theory and its applications, Springer Publisher.
[3] ladistav, V. and Kravchenko, V., 2020. Direct and inverse Sturm-Liouville problems, Birkhauser, Publisher.
[4] Klimerk, M. and Agrawal, O.P., 2013. Fractional Sturm-Liouville problems, Computers, Mathematics with application, 66. pp. 795-812.
[5] Marganta, Rivero, Trujillo, and J. Pilarvelasco, M., 2013. A fractional approach to the Sturm-Liouville problems, Central European Journal of Physics.
[6] Sertac, Goktas., 2021. A new Type of Sturm-Liouville Equation in the non-Newtonian Calculus, Hindawi Journal of function space.
[7] Yalcin. N., 2021. The solutions of multiplicative Hermite differential equation, Rendicodidel Circolo mathematic of Palermo, 170(2).no 1.
[8] Grossman. M. and Katz. R., 1979. Non-Newtonian Calculus, Int. Journal of mathematical equations, 10(4).
[9] Grossman, M. and Katz. R., 1972. Non-Newtonian Calculus, Lee-Press, Pigeon Cove.
[10] Shahi, A. UL-Haq2, E. Noor1, M.A. and Waseem, M., 2023. Some novel schemes by using multiplicative calculus for nonlinear equations, TWMS J. App. and Eng. Math, 13(2), pp. 723-733.
[11] Stanley, D., 1999. A multiplicative calculus, Primus, (4). pp. 310-326.
[12] Bashirov. A.E. and Rıza. M., 2011. On complex multiplicative differentiation, TWMS J. App. Eng. Math, (1) pp. 75-85.
[13] Bashirov, A.E. Kurpinar, E.M. and Ozyapici, A., 2008. Multiplicative calculus and its applications, Journal of Mathematical Analysis and Applications, 337(1). pp. 36-48.
[14] Jahanshahi, M. Aliyev, N. and Jahanshahi, F., 2020. Solving Two Initial-Boundary Value Problems Including Fractional Partial Differential Equations By Spectral and Contour Integral Methods, Azerbaijan Journal of Mathematics, V. 10, No 2, July.
[15] Riza, M. Aktore, H., 2025. The Runge-Kutta method in geometric multiplicative calculus, LMS Jour. computational. Math, 2025, 18(1). pp. 539-554.
[16] Binbasioglu, D. Demiriz, S. and Turkoglu, D., 2025. Fixed point of Non-Newtonian contraction mappings on Non-Newtonian metric space, Journal of fix point theory and applications. Springher, Basel.
[17] Hosseini, R. and Jahanshahi, M., 2017. Invariant functions for solving discrete and countinous ODEs, Computational Methods for Differential Equations. http://cmde.tabrizu.ac.ir, 5(4), pp. 271-279.
[18] Öznur, G. B., Özbey, G. G., Küçükevcilioğlu, Y. A. and Karaman, R. A., 2024. Turkish Journal of Mathematics, A Study of the scattering analysis of the multiplicative Sturm-Liouville problem, Vol. 48, No. 3, Article 17.
[19] jahanshahi, M. Aliyev, N. and Dehghani, H., 2024. COIA, Solving Non-Homogenous Non-linear Difference Equations, Stanbul. Turkey.